+ Reply to Thread
Page 3 of 18 FirstFirst 1234513 ... LastLast
Results 21 to 30 of 174
  1. #21
    Join Date
    May 2015
    Location
    Melbourne
    Posts
    132
    Thanks
    27
    Thanked
    17
    Reviews
    0
    I just spoke to doc and he's upping me to 100mg (two tablets) this cycle. I'm trying to stay positive but it's not easy. @Anasi 72.6 is a huge score!!! That is so positive!

  2. #22
    Join Date
    May 2013
    Posts
    650
    Thanks
    687
    Thanked
    317
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    @waitingforBFP good luck!! When are u starting your next round? I'm starting Sunday 😊.

  3. #23
    Join Date
    May 2015
    Location
    Melbourne
    Posts
    132
    Thanks
    27
    Thanked
    17
    Reviews
    0
    I started yesterday. I do days 2-6

  4. #24
    Join Date
    May 2013
    Posts
    650
    Thanks
    687
    Thanked
    317
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    @waitingforBFP I do 5-9... How come different docs recommend different time frames? I've got fingers crossed for both of us

  5. #25
    Join Date
    May 2015
    Location
    Melbourne
    Posts
    132
    Thanks
    27
    Thanked
    17
    Reviews
    0
    No idea why they do different days. Perhaps something to do with typical cycle length?
    I've only got one day of tablets left this cycle. I've also started acupuncture. So I agree, fx for both of us!

  6. #26
    Join Date
    May 2013
    Posts
    650
    Thanks
    687
    Thanked
    317
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Keep in touch!! Xoxo

  7. #27
    Join Date
    May 2015
    Location
    Melbourne
    Posts
    132
    Thanks
    27
    Thanked
    17
    Reviews
    0
    Think the Clomid has been causing me to overheat while I sleep for the last two nights. It's not too bad but it is waking me up.

  8. #28
    Join Date
    Jun 2015
    Posts
    21
    Thanks
    7
    Thanked
    14
    Reviews
    0
    @waitingforBFP oh noooooo overheating sucks. I got that to start and then the extreme hot flushes during the day.... sooooo frustrating. I am keen to know if with your upped dose your side effects become worse or if your body gets used to the meds so the side effects are ok? I think my doc migh up my meds next month.

  9. #29
    Join Date
    May 2015
    Location
    Melbourne
    Posts
    132
    Thanks
    27
    Thanked
    17
    Reviews
    0
    Great - I've started spotting. So annoying.

  10. #30
    Join Date
    May 2013
    Posts
    650
    Thanks
    687
    Thanked
    317
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    @waitingforBFP spotting???? What day are u?? I get those night sweats too I think mine kicked in around day 12 so I'll probably cop it In a few days...along with insomnia - great!! I think we are out this month already, DH's grandfather is in hospital and is not looking good so I don't think we will be doing much BDing...


 

Similar Threads

  1. Copper IUD side effects
    By rensunshine in forum Contraception issues
    Replies: 4
    Last Post: 17-03-2016, 16:11
  2. Mirena Side Effects?
    By Mamaduke in forum Contraception issues
    Replies: 161
    Last Post: 07-03-2015, 19:16
  3. Metformin side effects (TMI)
    By Wise Enough in forum IVF
    Replies: 5
    Last Post: 26-06-2014, 22:42

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
The Health Hub & Glowing ExpectationsGlowing Expectations is conveniently located at The Health Hub in Darlinghurst. We offer pre & post natal personal ...
FORUMS - chatting now ...
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›